# SDR AALA20050837

- Difficulty date: December 20, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY ESCAPE PATH LIGHT AT SEAT 4G INOPERATIVE.  FOUND LOOSE CONNECTOR ON SEAT 4G.  RESECURED CONNECTOR ON SEAT 4G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
